I've had implanon for a year and 8 months without a period. Over the past couple of weeks I've had stomach cramps, sore and swollen breasts, dizziness when I stand up, I've had no energy and been so tired and yesterday and today I have had a light bleed that's a brownish colour. What should I do?
This is something that happens with the implants. You don't have your period for 1-2 yrs then start having it. Take your bp, that is probably why you're dizzy when you stand, and it has nothing to do with the bleeding. The brownish discharge is old blood.
There is nothing to do. This is common as the Implanon get closer to time to change, the amount of hormones being secreted are diminishing-not enough so that you ovulate but enough that it can change your cycle and you may begin to spot or have irregular periods and the brown color is just old blood because you havent had a period in a while so there is old unshed uterine lining in the uterus. This is normal and expected and it doesnt mean that you are pregnant. You may be anemic. Try taking a good multivitamin every day to help with the tiredness. Be sure that when it is time to change the Implanon device that you get it on time so that you stay fully protected. Once your implanted device is changed, you will probably stop having periods again.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jul 2011 • 1 answer
Updated 17 May 2018 • 5 answers
Updated 9 Feb 2014 • 1 answer
Updated 1 Jun 2016 • 1 answer
I've been on Gianvi for a year now and for the past 3 months I've been bleeding like a period every?
Updated 13 Feb 2017 • 1 answer